# SDR DJFA2009003

- Difficulty date: January 18, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N904LX
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145780
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Sparks
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, WHEN PAX ATTEMPTED TO USE THE MICROWAVE OVEN, OVEN GENERATED SPARKS.  AFTER LANDING CREW NOTICED A HOLE THAT APPEARS TO HAVE BEEN BURNED THROUGH ON THE TOP SIDE OF THE COOKING CAVITY.   OPEN
